When my doctor put me on medication to regulate my periods, she suggested I take it before bedtime, because it "relaxes some people".
"So," I asked, "you mean it can be sedating?"
She conceded. But when I spoke to the pharmacist, she said this wasn't terribly likely and I should be fine.
This particular medication has to be taken on an empty stomach--an hour before or two hours after eating--and at about the same time everyday. It's pretty tricky. Last night, I realised too late that I hadn't eaten and wouldn't be able to make something in time for me to eat, wait two hours, and take my medication without it being much later than it should be. So I decided to take the medication, and pop a vegetable lasagna in the oven, which would take about an hour to cook, leaving me safely stomach-empty after taking the pill.
For the few days I have been taking this medication, I have always gone to bed immediately after downing it. This was the first time I'd stayed awake.
My doctor didn't mean "relaxed". She didn't even mean "sedated". She meant "high". Documented side effect, although when I looked it up online people had called it "feeling drunk", which you would only call it if you had never been high before.
I had Jon call me and talk to me on the phone because I was so far outside my body I thought I was never going to come back down.
- (no subject)